# SDR SWAA2021090799930

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOC BSTA 500D; STRINGER 19R FWD CARGO COMPARTMENT ; 2021-341387 / [01] REPLACED GUSSET AND FASTENERS LOC BST 500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 SHEET 174 REV:_; [02] REPLACED GUSSET AND FASTENERS LOC BST 500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 DWG 143A7902 SHEET 174 REV:_; [03] JOB COMPLETE AS RII.
